This is my second yeast infection within 3 months, due to antibiotics. The first one wasn't bad at all- mild itching, no burning and very little discharge. I took one dose and within hours, my symptoms vanished. This time, my symptoms were much more intense. Started new antibiotics on Friday, had first symptoms on Monday, took 150mg on Tuesday early afternoon. Since then, my symptoms have gotten worse. I know the medicine can take time to kick in, but is it normal for the symptoms to worsen before they get better? Excruciating pain both cramping and burning, itchiness out of control, discharge, swelling and throbbing. Do I need another dose? When should I contact my Dr? I have issues with my liver, and am seeing a specialist tomorrow for it, but I am literally losing my mind. Thought I'd ask advice before spending money on OTC products.
I doubt the specialist wants to know about your yeast infection anyway, except what meds you are taking for it. Call your dr. Something is wrong. Other then itching yeast isn't much of a problem. Do not get otc stuff, this sounds beyond it. I get one every time I take an antibiotic too. I've never experienced what you are describing with them. Now my dr just orders meds along with my antibiotic, lolol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2013 • 2 answers
Posted 28 Jun 2013 • 1 answer
Posted 21 May 2014 • 2 answers
Posted 23 Oct 2014 • 3 answers
Posted 1 May 2016 • 0 answers